# SDR ASAA2014092309211

- Difficulty date: September 23, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 3,568 hours, 1,140 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pump
- Part number: 8283005
- Part serial: YA055716
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 4,251 hours, 1,334 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE INSTALLATION,  OPS & LEAK CHECK, NR 1 ENGINE FUEL PUMP PAD LEAKAGE. CLASSIFIED AS A RUNNING LEAK.  ACFT GROUNDED.  REMOVED FUEL PUMP PACKAGE IAW T/C 73-11-01-000-801-F00, ACCOMPLISHED STEPS 2 THRU 2H (15).  FINISHED STEP 2.H, 16, 17, 18.  FUEL PUMP PACKAGE REMOVAL IAW AMM 73-11-01-000-801-F00.  INSTALLED FUEL PUMP PACKAGE IAW MM 73-11-01-400-801-F00 AND HMU IAW T/C'S N8473000 & N8473001.
